# SDR VNAA2023110911101

- Difficulty date: November 5, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 45,687 hours, 35,554 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

8,500LBS FUEL, TRIM 4.6*, FLAPS 8, V1: 123, VR: 124, V2: 133, VT: 173. UPON TAKEOFF, PLANE TENDED TO PITCH UP AT A HIGHER ATTITUDE THAN ANTICIPATED. ROLLED TRIM TO MAINTAIN PROPER CLIMB ATTITUDE WITHIN COMMAND BARS. TRIM SETTINGS 1.6/1.7 LEVELED AT 4,000 FT TO GET AIRPLANE UNDER CONTROL. A/P ON AT 4,000 TRIM AT 2.2 AT THAT TIME DOWNWIND: TRIM STAYED AT 2.2 OUTSIDE OF GREEN CLACKER GOING OFF DURING LEVEL-OFF. BASE TO FINAL AT 3,000 FT WITH AUTOPILOT ON. UPON INTERCEPT ON FINAL- NAV SOURCE (GREEN NEEDLES) LOST/NON CAPTURE OF GLIDESLOPE. THEN MANUALLY DISCONNECTED AUTOPILOT. AIRCRAFT THEN PITCHED UP EXCESSIVLY. HAD TO HOLD YOKE LEVEL WITH SLIGHT DOWN FORCE, AND TRY TO TRIM FOR STABLE. TRANSFERRED CONTROLS TO FIRST OFFICER- BETTER SITE OF RUNWAY WHILE I MONITORED POWER AND TRIM SETTINGS. UPON LANDING TRIM ROLLED TO A FINAL SETTING OF 1.6. WE INITIALLY DID THIS: FMS DATA- USE FUEL INITIALLY 7000LBS. RECIEVED 2.6% OUT OF CG REQUIRING 675LBS IN FORWARD BIN- FUELD THEN AT 8500LBS. THIS WORKED WITH THE BALLAST / PERFORMED OPERATIONAL TEST OF THE PITCH FEEL SYSTEM USING AMM 27-31-00-710-802. PERFORMED FUNCTIONAL TEST OF THE PITCH FEEL SYSTEM IAW CRJ AMM 27-31-00-720-805. ALL CHECKS GOOD AT THIS TIME. FDR ANALYSIS WAS COMPLETED BY MHI AND CONFIRMED NO AIRCRAFT MALFUNCTION.
